MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 15DEG LINER 28MM SZ E

EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 15DEG LINER 28MM SZ E
Model Number 132-28-25
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, approximately 6 years postop the initial tha, this male patient experienced a revision due to poly wear.Device to be returned.
 
Additional Manufacturer Narrative
(h3) the evaluation of the reported revision was likely the result of a combination of the orientation of the acetabular cup, edge loading/impingement, or patient conditions, which led to polyethylene wear.Concomitant device: (cn: 170-36-93, sn: (b)(6)) 36 -3.5 biolox head.

Brand Name
ACUMATCH A SERIES
Common Device Name
ACUMATCH GXL 15DEG LINER 28MM SZ E
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10417725
Report Number1038671-2020-00487
Device Sequence Number3190313
Product Code JDI
UDI-Device Identifier10885862023070
UDI-Public10885862023070
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number132-28-25
Device Catalogue Number132-28-25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer09/25/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date10/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;